# SDR SWAA2019051332547

- Difficulty date: May 11, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32751
- Aircraft time: 55,534 hours, 27,363 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 9004212
- Condition: Faulty
- Location: Le Slat
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

DECLARED EMERGENCY, FLAPS SELECTED TO 1 NO FLAP MOVEMENT.  R&R NR 2 FLAP SKEW SENSOR PER MM.
